# SDR AALA202406048745

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,532 hours, 32,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT AT 0 + 38 MINUNTES INTO THE FLIGHT THE DOOR RIGHT AFT EMERGENCY EXIT ECAM POPPED UP. AIRCRAFT KEPT THE CABIN PRESSURE NORMAL. MAINTENANCE ADJUSTED THE RIGHT AFT EMERGENCY EXIT PROXIMITY SWITCH FOR THE HANDLE FLAP PER AMM 52-71-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
